Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The remainder in asymptotic integration

Author: Horst Behncke
Journal: Proc. Amer. Math. Soc. 136 (2008), 3231-3238
MSC (2000): Primary 34E10
Published electronically: May 5, 2008
MathSciNet review: 2407088
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Quantitative estimates for the remainder terms in Levinson's Theorem are provided. This gives a precise meaning to the idea that small perturbations should result in small remainder terms.

References [Enhancements On Off] (What's this?)

  • 1. H. Behncke, C. Remling: Asymptotic integration of linear differential equations. J. of Math. Analysis and Appl. 210 (1997) 585-597. MR 1453193 (98i:34012)
  • 2. M.S.P. Eastham: The asymptotic solution of linear differential systems, in London Mathematical Society Monographs New Series, Vol. 4, Oxford Univ. Press, Oxford, 1989. MR 1006434 (91d:34001)
  • 3. G. Okikiolu: ``Aspects of the Theory of Bounded Integral Operators in $ L_p$ Spaces'', Academic Press, New York, 1971. MR 0445237 (56:3581)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 34E10

Retrieve articles in all journals with MSC (2000): 34E10

Additional Information

Horst Behncke
Affiliation: Fachbereich Mathematik/Informatik, Universität Osnabrück, Osnabrück D-49069, Germany

Received by editor(s): July 30, 2007
Published electronically: May 5, 2008
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society